MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a display issue with coaguchek xs meter serial number (b)(4).Customer stated the first two eights in the results field appear faded.The faded display did not cause a misinterpretation of results.
 
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12758357
Report Number1823260-2021-03228
Device Sequence Number17181490
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837975001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown